# SDR ASAA2015092213168

- Difficulty date: September 22, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 7,425 hours, 2,432 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED. FOLLOWED QRH.  UNABLE TO RESTORE LT FMC.  NO POSITION INFORMATION ON POS PAGE 3/3 FOR FMC-L.  ACFT GROUNDED.  VERIFIED LT FMC HAD NO DATA LAST FLIGHT. RETURNED FMC TRANSFER SWITCH TO NORMAL. VERIFIED BOTH FMC'S PROMPS SHOW ON MCDU'S. ACCOMPLISHED FMC SYSTEM OPS TEST, TEST PASSES.  REF MM 34-61-00-730-801.
